| Model Number |
5568-45 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Ulcer (2274)
| Date of Event |
04/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: ddmc3d1 icd - implanted: (b)(6) 2020.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) patient presented to preparation and recovery for device explant.The patient was initially admitted for a foot ulcer with positive blood cultures, that had moved to the patient's left elbow.A transesophageal echocardiogram (tee) was performed and showed bacterial growth on the valves and leads.The device and lead were explanted.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Correction: h6 annex d.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.